MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY
Model Number M0062101400
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax dilatation balloon catheter device was used in the right kidney during a retrograde intrarenal surgery (rirs) procedure performed on (b)(6) 2020.It was reported that during preparation, the balloon exploded.The procedure was completed with another nephromax dilatation balloon catheter device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5 (describe event or problem).Block h6: device code a0402, captures the reportable issue of balloon burst.Block h10: although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation, that a nephromax dilatation balloon catheter device was used in the right kidney, during a retrograde intrarenal surgery (rirs) procedure.Performed on (b)(6) 2020.It was reported, that during preparation, the balloon exploded.The procedure was completed with another nephromax dilatation balloon catheter device.There were no patient complications reported as a result of this event.Additional information received on (b)(6) 2021.It was reported, that the balloon exploded in the patient's body.

Brand Name
NEPHROMAX
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11748215
Report Number3005099803-2021-01983
Device Sequence Number3856360
Product Code LJE
UDI-Device Identifier08714729826484
UDI-Public08714729826484
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2023
Device Model NumberM0062101400
Device Catalogue Number210-140
Device Lot Number0025032040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR